# SDR 06FDEA0179

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 10,014 hours, 5,468 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED ECAM:  NR 2 REVERSER PRESSURIZED.  FOUND T/R PRESSURE SWITCH CONNECTOR CONNECTED TO  PRESSURE SWITCH.  REMOVED AND STOWED CONNECTOR.  OPS CHECKS GOOD.
